# SDR ASAA0892767

- Difficulty date: March 10, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500f-500l
- Component: Zee Angle Side
- Component part number: 146A7501165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT FLOOR TO SIDEWALL ZEE ANGLE CORRODED STA 500 F + 10" TO 500 L LBL 23.  CUT OUT DAMAGED SECTION, FABRICATED, LOCATED, DRILLED AND INSTALLED A REPLACEMENT SECTION IAW B737 900 SRM 53 00 53 FIG 201 202 REPAIR 5.
